# SDR SWAA105379

- Difficulty date: September 7, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 75,202 hours, 56,707 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26686
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND LT WING NR 2 SLAT O/B CORNER T/E WEDGE DELAMINATED.  REPAIRED WEDGE PER SRM.
